MathSciNet Relay Station
MathSciNet bibliographic data
MR630339 58E05 (58F05 76B99)
Novikov, S. P.; Shmelʹtser, I. Periodic solutions of Kirchhoff equations for the free motion of a rigid body in a fluid and the extended Lyusternik-Shnirelʹman-Morse theory. I. (Russian) Funktsional. Anal. i Prilozhen. 15 (1981), no. 3, 54–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement